# SDR GAIA02097ST

- Difficulty date: August 27, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE WEATHER IN PHOENIX, THE FUSELAGE BELLY SKIN WAS DAMAGED FROM STATION 950C TO 990 BETWEEN STRINGER 26L-28L.  MAINTENANCE REPAIRED THE DAMAGE PER FLIGHT VEHICLES CONSULTING, INC DRAWING NR 53-02463-1 DATED 8/01/02.  (M)
